| Catalog Number |
HC-21001-HA |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
A complaint was initiated for a patient who underwent hip revision surgery on (b)(6) 2018.The original surgery is dated (b)(6) 2013.The reason for revision is reported patient pain.